 @article{jane_fernandes_silva_muniz_fernandes_pimentel_2020, title={Adjusting the growth curve of sugarcane varieties using nonlinear models}, volume={50}, ISSN={0103-8478}, url={https://doi.org/10.1590/0103-8478cr20190408}, DOI={10.1590/0103-8478cr20190408}, number={3}, journal={Ciência Rural}, publisher={Universidade Federal de Santa Maria}, author={Jane, Sérgio Alberto and Fernandes, Felipe Augusto and Silva, Edilson Marcelino and Muniz, Joel Augusto and Fernandes, Tales Jesus and Pimentel, Guilherme Vieira}, year={2020}, pages={e20190408} }